Couldn't find what you looking for?

TRY OUR SEARCH!

New research had announced that Viagra causes many side effects and added hearing loss as one of them. In the last ten years FDA received about 30 complains of people that are using Viagra about sudden hearing loss.
FDA will now add a warning to Viagra and other drugs for pulmonary hypertension which contain the same ingredient as Viagra such as Cialis, Levitra and Revatio.

But, there are differences in opinions within the experts. Some of them say that the risk is too small and that is no direct link between these drugs and hearing loss. They say the research needs time to establish weather the connection exists or not. However, agency add the warning to the drug labels because the period between patients taking the drug and loss of hearing was temporary.

Experts say that there’s no need to panic because in most of the reported cases, loss of hearing wasn’t temporary and it involved just one ear.

Loading...

Yes, I also heard about this and even read. On this site it is mentioned that even blindness is possible in very rare cases. Just read the last point: http://onlineviagrapill.com/index.php/viagra-precautions
Reply

Loading...